# SDR SWAA2023110708760

- Difficulty date: October 8, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL SKYFLEX STA 887 TO 1016 AT AFT GALLEY AREA 2023- 635426<[01] REPLACED FLOOR PANEL SKYFLEX STA 887 TO 1016 AT AFT GALLEY AREA IAW BOEING 737-700 AMM AMM 53-21-00-400-801 STEP 3.F ITEM (7) (8)(A)(B) (E);[02] JOB COMPLETED.
